Research Repository

Some inequalities for power series with applications

Ibrahim, Alawiah and Dragomir, Sever S and Darus, Maslina (2012) Some inequalities for power series with applications. Integral Transforms and Special Functions , 24 (5). pp. 364-376. ISSN 1065-2469 (print) 1476-8291 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID26732, power series, Cauchy–Bunyakovsky–Schwarz inequality, polylogarithm, hypergeometric, Bessel function
Subjects: Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Ms Phung.T Tran
Date Deposited: 28 Apr 2014 01:45
Last Modified: 09 Sep 2014 06:35
URI: http://vuir.vu.edu.au/id/eprint/23735
DOI: 10.1080/10652469.2012.693489
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar